# SDR A6WA200840295

- Difficulty date: March 31, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PRESSURE BULKHEAD FSW 202.75, LBL 23.71, AROUND PARKING BRAKE.  (K)  REPAIR ON FWD PRESSURE BULKHEAD IAW REO 601R-53-11-563.
